Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 123, Number 3

All articles in this issue are freely accessible.

Buildings as inner ideal geometries
Meighan I. Dillon.
Proc. Amer. Math. Soc. 123 (1995), 647-650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264806
A proper $G_{a}$ action on $C^{5}$ which is not locally trivial
James K. Deveney and David R. Finston.
Proc. Amer. Math. Soc. 123 (1995), 651-655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273487
A new characterization of totally projective groups of cardinality $ℵ_{1}$
Paul Hill.
Proc. Amer. Math. Soc. 123 (1995), 657-662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1291773
On the exponent of the ideal class group of $Q(√-d)$
Francesco Pappalardi.
Proc. Amer. Math. Soc. 123 (1995), 663-671
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1233979
Characterizations of naturally submodular graphs: a polynomially solvable class of the TSP
Yale T. Herer and Michal Penn.
Proc. Amer. Math. Soc. 123 (1995), 673-679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260169
The Casselman-Shalika formula for a distinguished model
William D. Banks.
Proc. Amer. Math. Soc. 123 (1995), 681-692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1219718
Conditions for a module to be injective and some applications to Hopf algebra duality
Ian M. Musson.
Proc. Amer. Math. Soc. 123 (1995), 693-702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1221727
The Riccati flow and singularities of Schubert varieties
James S. Wolper.
Proc. Amer. Math. Soc. 123 (1995), 703-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1221729
Weak maximality condition and polycyclic groups
Y. K. Kim and A. H. Rhemtulla.
Proc. Amer. Math. Soc. 123 (1995), 711-714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1285998
The weak convergence of unit vectors to zero in the Hilbert space is the convergence of one-dimensional subspaces in the order topology
Vladimír Palko.
Proc. Amer. Math. Soc. 123 (1995), 715-721
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231302
Star-shaped complexes and Ehrhart polynomials
Takayuki Hibi.
Proc. Amer. Math. Soc. 123 (1995), 723-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249883
Castelnuovo regularity and graded rings associated to an ideal
Bernard Johnston and Daniel Katz.
Proc. Amer. Math. Soc. 123 (1995), 727-734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231300
Banach algebras in which every element is a topological zero divisor
S. J. Bhatt and H. V. Dedania.
Proc. Amer. Math. Soc. 123 (1995), 735-737
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1224613
Local derivation of nest algebras
Jun Zhu.
Proc. Amer. Math. Soc. 123 (1995), 739-742
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231047
The finite fibre problem and an index formula for elementary operators
Jörg Eschmeier and Mihai Putinar.
Proc. Amer. Math. Soc. 123 (1995), 743-746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1219725
Application of the operator phase shift in the $L$-problem of moments
Luminiţa Lemnete.
Proc. Amer. Math. Soc. 123 (1995), 747-754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1223267
Local minimizers of integral functionals are global minimizers
E. Giner.
Proc. Amer. Math. Soc. 123 (1995), 755-757
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254839
Linear tame extension operators from closed subvarieties of $C^{d}$
Aydın Aytuna.
Proc. Amer. Math. Soc. 123 (1995), 759-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1219717
A note on Hermitian operators on function spaces
Toshiko Koide.
Proc. Amer. Math. Soc. 123 (1995), 765-769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1223515
Asymptotic behaviour of firmly nonexpansive sequences
Behzad Djafari Rouhani.
Proc. Amer. Math. Soc. 123 (1995), 771-777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1234631
Kähler Moišezon spaces which are projective algebraic
Charles Vuono.
Proc. Amer. Math. Soc. 123 (1995), 779-783
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242109
Stochastic continuity of random derivations on $H^{*}$-algebras
A. R. Villena.
Proc. Amer. Math. Soc. 123 (1995), 785-796
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1223522
The arc length of the lemniscate ${\vert p(z)\vert=1}$
Peter Borwein.
Proc. Amer. Math. Soc. 123 (1995), 797-799
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1223265
A note on the Dirichlet problem for the Stokes system in Lipschitz domains
Zhong Wei Shen.
Proc. Amer. Math. Soc. 123 (1995), 801-811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1223521
Tempered Boehmians and ultradistributions
Piotr Mikusiński.
Proc. Amer. Math. Soc. 123 (1995), 813-817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1223517
A counterexample to access theorems for $C^{∞}$ functions
Marvin Ortel.
Proc. Amer. Math. Soc. 123 (1995), 819-825
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1239802
A class of Riesz-Fischer sequences
Russell M. Reid.
Proc. Amer. Math. Soc. 123 (1995), 827-829
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1223519
A Pythagorean inequality
Russell M. Reid.
Proc. Amer. Math. Soc. 123 (1995), 831-839
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231041
Some counterexamples to the regularity of Monge-Ampère equations
Xu Jia Wang.
Proc. Amer. Math. Soc. 123 (1995), 841-845
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1223269
A remark on distribution of zeros of solutions of linear differential equations
Jian Hua Zheng.
Proc. Amer. Math. Soc. 123 (1995), 847-854
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1233976
Surfaces in $R^{4}$ with constant affine Gauss maps
Luc Vrancken and Chang Ping Wang.
Proc. Amer. Math. Soc. 123 (1995), 855-863
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246540
Surfaces with orthogonal families of circles
Thomas Ivey.
Proc. Amer. Math. Soc. 123 (1995), 865-872
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246529
Axiomatization and undecidability results for metrizable betweenness relations
Robert Mendris and Pavol Zlatoš.
Proc. Amer. Math. Soc. 123 (1995), 873-882
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1219728
Representing projective sets as unions of Borel sets
Howard Becker.
Proc. Amer. Math. Soc. 123 (1995), 883-886
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1224612
Base-invariance implies Benford’s law
Theodore P. Hill.
Proc. Amer. Math. Soc. 123 (1995), 887-895
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1233974
Descriptions of conditional expectations induced by non-measure preserving transformations
Alan Lambert and Barnet M. Weinstock.
Proc. Amer. Math. Soc. 123 (1995), 897-903
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231301
Remarks on the topology of folds
Shigeki Kikuchi and Osamu Saeki.
Proc. Amer. Math. Soc. 123 (1995), 905-908
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1283556
Cut points in Čech-Stone remainders
Alan Dow and Klaas Pieter Hart.
Proc. Amer. Math. Soc. 123 (1995), 909-917
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216810
Functions of conditionally negative type on Kazhdan groups
Annabel Deutsch and A. Guyan Robertson.
Proc. Amer. Math. Soc. 123 (1995), 919-926
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1224614
Cycles in $C^{r}$-twists
C. R. Carroll.
Proc. Amer. Math. Soc. 123 (1995), 927-934
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1219722
$D$-sets and BG-functors in Kazhdan-Lusztig theory
Yi Ming Zou.
Proc. Amer. Math. Soc. 123 (1995), 935-943
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242113
Menger manifolds homeomorphic to their $n$-homotopy kernels
Yutaka Iwamoto.
Proc. Amer. Math. Soc. 123 (1995), 945-953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246530
Dold manifolds with $(Z_{2})^{k}$-action
R. J. Shaker.
Proc. Amer. Math. Soc. 123 (1995), 955-958
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1223520
Numerical meshes and covering meshes of approximate inverse systems of compacta
Tadashi Watanabe.
Proc. Amer. Math. Soc. 123 (1995), 959-962
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254858
Knotted symmetric graphs
Charles Livingston.
Proc. Amer. Math. Soc. 123 (1995), 963-967
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273507
A counter-example on a quasi-variational inequality without lower semicontinuity assumption
Paolo Cubiotti.
Proc. Amer. Math. Soc. 123 (1995), 969-970
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1277106
A topological equivalence of the singular cardinals hypothesis
M. Ismail and A. Szymanski.
Proc. Amer. Math. Soc. 123 (1995), 971-973
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1285997
Corrigenda for: “A conjecture of S. Chowla via the generalized Riemann hypothesis” [Proc. Amer. Math. Soc. 102 (1988), no. 4, 794–796; MR0934844 (89d:11090)]
R. A. Mollin and H. C. Williams.
Proc. Amer. Math. Soc. 123 (1995), 975
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 975651
Correction to: “Remarks on automorphisms of subfactors” [Proc. Amer. Math. Soc. 121 (1994), no. 2, 523–531; MR1186992 (94h:46097)]
Phan H. Loi.
Proc. Amer. Math. Soc. 123 (1995), 977
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1305114